Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 3, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 4, 2011, 4:12 AM EST. It took effect at Jan 4, 2011, 11:00 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2011, 4:12 AM EST (09:12 UTC)
- In effect from
- Jan 4, 2011, 11:00 AM EST
- Expired
- Jan 5, 2011, 3:52 AM EST
- In force
- 17 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
866 WHUS73 KAPX 040912 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 412 AM EST TUE JAN 4 2011 LMZ341-342-344>346-LSZ321-041715- /O.NEW.KAPX.SC.Y.0003.110104T1600Z-110105T1300Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 412 AM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
4 follow-up statements
291 WHUS73 KAPX 041618 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1118 AM EST TUE JAN 4 2011 LMZ341-342-344-LSZ321-041730- /O.CAN.KAPX.SC.Y.0003.000000T0000Z-110105T1300Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1118 AM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ345-346-050030- /O.CON.KAPX.SC.Y.0003.000000T0000Z-110105T1300Z/ POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1118 AM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
869 WHUS73 KAPX 042105 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 405 PM EST TUE JAN 4 2011 LMZ342-344-050515- /O.EXA.KAPX.SC.Y.0003.000000T0000Z-110105T1300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- 405 PM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ345-346-050515- /O.CON.KAPX.SC.Y.0003.000000T0000Z-110105T1300Z/ POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 405 PM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
422 WHUS73 KAPX 050347 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1047 PM EST TUE JAN 4 2011 LMZ342-344>346-051200- /O.CON.KAPX.SC.Y.0003.000000T0000Z-110105T1300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1047 PM EST TUE JAN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS * INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
048 WHUS73 KAPX 050852 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 352 AM EST WED JAN 5 2011 LMZ342-344>346-051000- /O.CAN.KAPX.SC.Y.0003.000000T0000Z-110105T1300Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 352 AM EST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 11:57 PM EST, 4 hours 15 minutes earlier.
Area forecast discussion, Jan 3, 11:57 PM EST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1157 PM EST MON JAN 3 2011 .SYNOPSIS.../ISSUED AT 311 PM/ AN ALBERTA CLIPPER...WILL CROSS THE REGION TONIGHT...RESULTING IN MORE LIGHT SNOW ACROSS ALL OF NORTHERN MICHIGAN. LAKE EFFECT WILL BECOME REINVIGORATED...IN THE WAKE OF THIS SYSTEM TUESDAY. THEN ANOTHER ALBERTA CLIPPER WILL MOVE THROUGH WEDNESDAY INTO WEDNESDAY NIGHT...BRINGING ANOTHER SHOT OF LIGHT SNOW TO ALL OF NORTHERN MICHIGAN...FOLLOWED BY MORE LAKE EFFECT SNOW THURSDAY INTO FRIDAY. AJS && .SHORT TERM.../ISSUED AT 1024 PM/...TONIGHT MASS OF SNOW IS BEGINNING TO INCREASE FOR THE EVENING AS THE NEXT SHORTWAVE/SFC WAVE MOVES INTO THE FORECAST AREA. SO FAR, THE SNOW REPORTS HAVE BEEN LIGHT, SO AT THIS POINT, WILL ALLOW THE FORECAST TO GO AS IS. ALTHOUGH WILL HAVE TO WATCH THE LES BAND THAT IS FORMING ACROSS LEELANAU COUNTY AS THE WIND DIRECTIONS BEGIN TO VEER TO THE WEST. ONCE THIS SYSTEM IS THROUGH THE WINDS WILL TURN MORE TO THE WEST AND THE 850 MB TEMPERATURES WILL FALL OFF. MOISTURE LOOKS LIKE IT WILL REMAIN AROUND 80% IN THE 850-700 MB LAYER. SO THIS BLOB OF SNOW WILL BEGIN TO TURN INTO MORE DISCREET BANDS BY 12Z. JSL && .LONG TERM.../ISSUED AT 311 PM/...TUESDAY AND BEYOND ...GROWING SNOW PACK THROUGH THE PERIOD WITH NUMEROUS BOUTS OF LIGHT-MODERATE LAKE EFFECT SNOW AND COLDER THAN NORMAL TEMPERATURES... EASTERN NOAM REX BLOCK WILL BE THE CONTROLLING FEATURE THROUGH NEARLY ALL OF THE LONG TERM FORECAST. THE SOUTHERN VORTEX WITHIN THIS BLOCK WILL GRADUALLY SINK SOUTH THROUGH LATE THIS WEEK...AND MAY MOVE OVERHEAD AS WE HEAD TOWARDS FRIDAY. ELSEWHERE...LARGE VORTEX OVER FAR EASTERN ASIA WILL REMAIN IN PLACE THROUGH THE PERIOD...AND OVER TIME WILL GRADUALLY HELP PUMP UP HEIGHTS OVER ALASKA. AS WE REACH NEXT WEEKEND...THIS RIDGING OVER ALASKA WILL HELP FORCE DOWNSTREAM HEIGHT FALLS OVER WESTERN NOAM...WITH THIS DEVELOPING TROUGHING HELPING ERODE OUR REX BLOCK BY THE END OF THE FORECAST. GIVEN THE PRESENCE OF THE POLAR VORTEX MENTIONED ABOVE TEMPERATURES WILL REMAIN AT OR BELOW NORMAL THROUGH THE PERIOD. IN ADDITION... THROUGH AT LEAST FRIDAY...THE LOCATION OF THE POLAR VORTEX NORTH OF OUR REGION SHOULD ENSURE AN OVER-LAKE TRAJECTORY TO THE FLOW WITH CONTINUED LAKE EFFECT SHSN. MAIN FORECAST CONCERNS THROUGH THE PERIOD WILL RESIDE WITH SHORTWAVES EMBEDDED IN THE FLOW SOUTH OF THE POLAR VORTEX...WHICH SHOULD HELP BRING SOME ENHANCED PERIODS TO THE CONTINUING LAKE EFFECT. FIRST WAVE WILL MOVE THROUGH THE REGION TONIGHT...AND PULL EAST AS THIS FORECAST BEGINS ON TUESDAY. THERE WILL BE SOME RESIDUAL LAKE ENHANCED SYNOPTIC SNOWS TO START THE MORNING...WHICH WILL LIKELY RESULT IN 1-2 INCHES FROM I-75 WEST. BY AFTERNOON...THE STAGE WILL BE SET FOR A PERIOD OF PRETTY FAVORABLE LAKE EFFECT SNOW PARAMETERS. T700 DROPS BELOW -20C WITH LAKE INDUCED EQUILIBRIUM LEVELS CLIMBING TO 10KFT IN THE PRESENCE OF DECENT RESIDUAL MOISTURE ON THE MESOSCALE. THE DGZ WILL BE WELL-PLACED AS WELL...SUGGESTING GOOD ACCUMULATION POTENTIAL. THE BIGGEST QUESTION WILL BE THE WINDS. THE NAM KEEPS LOW LEVEL WINDS SOMEWHAT MORE TRANSIENT THAN THE GFS/GGEM WITH THESE SOURCES OF GUIDANCE FAVORING A 295 FLOW FOR THE 18Z TUE-06Z WED PERIOD. THE LOCAL WRF IS QUITE A BIT MORE BACKED...FAVORING A 280 FLOW...AS IT FAVORS A STRONGER LLEVEL RESPONSE TO SECONDARY SHORTWAVE THAT ARRIVES IN THE AFTERNOON. CAN/T DISCOUNT THIS LATTER EVOLUTION... WHICH SERVES TO LOWER CONFIDENCE IN JUST WHAT AREAS WILL BE MOST UNDER THE GUN. FOR THE TUESDAY-TUESDAY NIGHT PERIOD...FULLY EXPECT ADVISORY LEVEL SNOWFALL SOMEWHERE IN THE BIG 5...WITH MY INITIAL THOUGHTS BEING THAT CHARLEVOIX/ANTRIM/WESTERN OTSEGO MAY HAVE THE BEST SHOT. WITH ONGOING SYNOPTIC SNOWFALL THIS EVENING...AND CONFIDENCE STILL A LITTLE SHAKY IN THE LLEVEL WIND FIELDS...WILL NOT ISSUE A HEADLINE THIS AFTERNOON FOR TOMORROW...BUT THINK ONE WILL LIKELY BE NEEDED AT SOME POINT. MOISTURE DEPARTS LATE TUESDAY NIGHT WITH BACKING FLOW BEGINNING TO DEVELOP IN RESPONSE TO NEXT NORTHERN STREAM SHORTWAVE. THIS SHOULD SERVE TO WEAKEN ANY REMAINING LAKE EFFECT AND PUSH IT NORTH AFTER MIDNIGHT WITH LITTLE IF ANY ACCUMULATING SNOWS TOWARDS DAYBREAK. AFOREMENTIONED SHORTWAVE APPROACHES WEDNESDAY WITH INCREASING QG SUPPORT FOR ASCENT IN THE PRESENCE OF LOW-MID LEVEL ISENTROPIC ASCENT. THIS SHOULD ALLOW FOR A BLOSSOMING AREA OF LIGHT SYNOPTIC SNOWS TO OVERSPREAD THE REGION DURING THE DAY. GIVEN GOOD GUIDANCE CONSENSUS AS WELL AS CLIMATOLOGY...WILL UP POPS TO CATEGORICAL OVER WESTERN AREAS OF NORTHERN LOWER IN THE AFTERNOON WITH LIKELIES IN MOST OTHER LOCATIONS SAVE THE LAKE HURON COAST WHICH MAY WAIT UNTIL EVENING TO SEE ANY SNOWFALL. OTHER QUESTION WILL BE THE POTENTIAL FOR A SOUTHWEST FLOW LAKE EFFECT SNOW BAND TO DEVELOP AS PARAMETERS APPEAR FAVORABLE AT THIS JUNCTURE GIVEN SUPPORTIVE T85S AND A DECENT FETCH OVER NORTHERN LAKE MICHIGAN. IT/S A LITTLE EARLY TO PINPOINT A BAND IN THE GRIDS...BUT WILL BE SOMETHING TO WATCH. SHORTWAVE MOVES EAST OF THE REGION ON WEDNESDAY NIGHT WITH ANOTHER ONE QUICK ON IT/S HEELS FOR THURSDAY IN AN ATMOSPHERE THAT BECOMES INCREASINGLY SUPPORTIVE FOR NORTHWEST /OR NORTH NORTHWEST/ FLOW LAKE EFFECT SNOWS. THIS SETUP LOOKS PRETTY IMPRESSIVE ON THE GFS/NAM/SREF WHICH ALL BRING A PRETTY SUBSTANTIAL PORTION OF THE POLAR VORTEX OVERHEAD...WITH T700S DROPPING INTO THE -20 TO -25C RANGE WITH LAKE INDUCED EQUILIBRIUM LEVELS NEARING 12KFT. THE ECMWF IS NOT AS IMPRESSIVE WITH THIS FEATURE BUT WOULD STILL BE SUPPORTIVE FOR CONTINUED LAKE EFFECT SHSN. WILL CONTINUE GOING LIKELY POPS FOR ALL OF EASTERN UPPER AND MOST OF NORTHERN LOWER...WITH CHIPPEWA COUNTY AND THE BIG 5 LOOKING TO BE THE MOST LIKELY TO NEED HEADLINES DOWN THE ROAD. IF THE GFS/NAM/SREF SOLUTION PANS OUT FOR THIS PERIOD...WARNING LEVEL SNOWFALLS WOULD BE POSSIBLE IN AT LEAST LOCALIZED SPOTS. ANOTHER INTERESTING PERIOD WE/LL HAVE TO WATCH. FOR FRIDAY THROUGH MONDAY...ALL GUIDANCE POINTS TOWARDS THE POLAR VORTEX SINKING SOUTH TOWARDS THE AREA TO START THIS PERIOD. THIS LOOKS TO SPAWN DECENT CYCLOGENESIS SOMEWHERE OVER THE EASTERN LAKES...WITH POTENTIALLY MUCH STRONGER CYCLOGENESIS OFF THE MID ATLANTIC COAST. WITH SUCH COLD AIR MOVING IN ALOFT BEHIND THIS DEVELOPING LOW...HAVE LITTLE QUALMS WITH GOING LIKELY POPS FOR THE NORTHWEST SNOWBELT FOR FRIDAY AND FRIDAY NIGHT. HEADING INTO THE UPCOMING WEEKEND...AS THE POLAR VORTEX PUSHES EAST TOWARDS THE NORTHEASTERN CONUS CYCLONE...THE FLOW SHIFTS NORTHERLY RESTRICTING LAKE EFFECT ACTIVITY CLOSER TO THE LAKE MICHIGAN SHORELINE OVER NORTHERN LOWER...AND OVER WESTERN PORTIONS OF CHIP/MACK. WILL LINGER LAKE EFFECT POPS THROUGH THE END OF THE FORECAST ON MONDAY AS I FAVOR A SLOWER BREAKDOWN OF THE OVERHEAD REX BLOCK...MORE IN LINE WITH THE GGEM AND 06Z/12Z GFS AND THE NEW 12Z ECMWF BUT SLIGHTLY SLOWER THAN THE PREVIOUS 00Z ECMWF...WHICH WOULD HAVE LIKELY SHUT PRECIP DOWN BY SUNDAY. COULD SEE A DAY IN THE TEENS FRIDAY IF THE CORE OF THE COLD AIR ALOFT MOVES OVERHEAD FRIDAY...BUT CONFIDENCE NOT QUITE HIGH ENOUGH TO DO THIS ON DAY 5...SO WILL PAINT HIGHS AROUND 20. GRADUAL MODERATION WILL ENSUE AFTER THIS...BUT HIGHS WILL LIKELY REMAIN NO HIGHER THAN THE MID 20S THROUGH THE END OF THE PERIOD. LOWS MOST LIKELY WILL REMAIN IN THE LOWER TO MIDDLE TEENS...BUT AS WE REACH SUNDAY/MONDAY...THE INCREASED LIKELIHOOD OF A NORTHERLY FLOW REGIME SUGGESTS THAT SOME CLEARING TO THE CLOUDINESS WOULD BE POSSIBLE...WITH SOME SINGLE DIGITS CERTAINLY NOT OUT OF THE QUESTION. ARNOTT && .MARINE.../ISSUED AT 311 PM/ ALL QUIET ON THE MARINE-FRONT THIS EVENING UNDER LIGHT SOUTHERLY FLOW AHEAD OF APPROACHING LOW PRESSURE WAVE. NORTHWEST FLOW BEHIND THIS SYSTEM WILL HELP GENERATE SMALL CRAFT CONDITIONS FOR MOST IF NOT ALL OF THE NEARSHORE WATERS ON TUESDAY WITH WHAT LOOKS LIKE ANOTHER RESPITE LATE WEDNESDAY-WEDNESDAY NIGHT BEFORE LOW PRESSURE STRENGTHENING EAST OF THE REGION ON THURSDAY RENEWS CONDITIONS HAZARDOUS TO SMALL CRAFT. ANY GALE POTENTIAL LOOKS QUITE LOW THROUGH THE END OF THE WEEK. ARNOTT && .AVIATION.../ISSUED AT 1143 PM/...VALID FOR 06Z TAFS AS A WEAK SFC LOW TRACKS ACROSS N LOWER, THE SNOW WILL CONTINUE UNTIL THE WINDS SHIFT MORE TO THE WEST EARLY TUESDAY MORNING. IN WHICH CASE, THE FORECAST DIVIDES BETWEEN TVC AND PLN WITH ONE WEATHER REGIME, AND APN IN THE OTHER. FOR PLN AND TVC, HAVE EXTENDED THE SNOW OUT FOR A FEW MORE HOURS AS THE LOW IS TAKING ITS TIME MOVING THROUGH THE REGION. AFTER 12Z, WITH THE WINDS PREDOMINATELY OUT OF THE WEST AND CONTINUING TO VEER TO THE NW, THE LES BANDS WILL REFORM, SO THAT TVC AND PLN WILL SEE SOME LAKE EFFECT SNOW DURING THE DAY. WITH THAT THE CASE THE SITES WILL BE MVFR VSBY MOST OF THE TIME, WITH MVFR TO IFR CIGS TONIGHT AND TUESDAY. FOR APN, THE STEADY SNOW IS ON AN UPTICK FOR A BIT, AND THE SNOW WILL BE SLOW TO LEAVE. HOWEVER, WITH THE NW WIND EXPECTED TO GET INTO THE REGION BY THE AFTERNOON, THE LAKE BANDS THAT BEGIN TO SET UP IN NW LOWER WILL HAVE SOME AFFECT IN NE LOWER AS THE BANDS SWING AROUND. HOWEVER, BY THE EVENING, THERE WILL BE SNOW SHOWERS IN THE VCNTY AS THE NW FLOW SHOULD KEEP THE SNOW OUT OF APN FOR THE EVENING. JSL && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...NONE. &&
Hazardous weather outlook, Jan 3, 3:32 PM EST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 332 PM EST MON JAN 3 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 041200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 332 PM EST MON JAN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...PERIODIC LIGHT SNOW AND SNOW SHOWERS WILL AFFECT PORTIONS OF MAINLY NORTHWEST LOWER MICHIGAN THROUGH TONIGHT...WITH LOCALLY REDUCED VISIBILITIES AND SLIPPERY TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LAKE EFFECT SNOW SHOWERS ARE EXPECTED TO BRING ACCUMULATING SNOW TO PARTS OF NORTHWEST LOWER AND EASTERN UPPER MICHIGAN TUESDAY THROUGH THE FIRST HALF OF TUESDAY NIGHT...AND AGAIN THURSDAY INTO FRIDAY. IN ADDITION...THE RECENT WARM WEATHER AND ASSOCIATED SNOW MELT MAY LEAD TO AN INCREASED THREAT FOR FLOODING DUE TO ICE JAMS ON NORTHERN MICHIGAN RIVERS THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE OVER THE NEXT SEVERAL DAYS. SPOTTERS SHOULD ALSO RELAY ANY REPORTS OF ICE JAMS AND/OR FLOODING. LAWRENCE
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 11:23 AM EST | Lake Effect Snow Advisory | APX | Manistee | 6 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.